# SDR DHL2008753515

- Difficulty date: March 2, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K-FLAP ACTUATOR I/B MOUNT ANGLE CRACKED, AT WS 236.2.  REMOVED, FABRICATED NEW WEB FROM 7075T6, .063 INCH BY 11 INCH BY 7.5 INCH, AND INSTALLED PER B727 SRM 57-50-2 FIG 1 AND 51-30-2.
